# SDR CA131118011

- Difficulty date: November 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Gas Generator
- Condition: Burned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING REVENUE FLIGHT, PILOT OBSERVED AN ITT FLUCTUATION WITH ASSOCIATED NR 2 AC GEN, AC GEN HOT, ENG ADPT HEAT NR 2, NR 2 BLEED HOT".  THE FLIGHT RETURNED TO AIRPORT OF ORIGIN.  THERE WAS NO IFSD AND NO FIRE EXTINGUISHER USED.  UPON INSPECTION OF THE RT ENGINE, THE EXTERNAL GAS GENERATOR CASE SURFACE AND ITS SURROUNDING AREAS HAVE BURNED MARKS.  A FEW BURNED FUEL MANIFOLDS.  BOTH ENGINE AND AIRFRAME HARNESSES ARE BURNED.
